# SDR VNAA0511020

- Difficulty date: November 22, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 3,981 hours, 3,632 cycles
- Engine: Ge CF348C1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: GG670800025
- Part serial: 00522
- Condition: Failed
- Location: Rt Anti Ice Sys
- Part time: 3,981 hours, 3,632 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RIGHT COWL ANTI-ICE CAUTION MESSAGE ILLUMINATED WHEN RIGHT COWL ANTI-ICE WAS SELECTED.  THE CREW FOLLOWED THE QRH AND RETURNED TO CLT.  MAINTENANCE REMOVED & REPLACED THE RIGHT PRESSURE REGULATING & SHUTOFF VALVE.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
